# SDR DHL9974124C

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2730 · Elevator Control System
- Part: Bob Weight
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RT ELEVATOR TAB BOB WEIGHT CRACKED AND CORROSION ON CENTER OF O/B BOB WEIGHTS. REMOVED AND REPLACED BOB WEIGHTS PER BOING O/M 55-20-1 AND SRM 51-80-9. N/R 4099
